Journal of Applied Mathematics

Fixed Point Theorems for Various Classes of Cyclic Mappings

Hassen Aydi, Erdal Karapınar, and Bessem Samet

Full-text: Open access

Abstract

We introduce new classes of cyclic mappings and we study the existence and uniqueness of fixed points for such mappings. The presented theorems generalize and improve several existing results in the literature.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 867216, 15 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153518

Digital Object Identifier
doi:10.1155/2012/867216

Mathematical Reviews number (MathSciNet)
MR2979464

Zentralblatt MATH identifier
1325.54021

Citation

Aydi, Hassen; Karapınar, Erdal; Samet, Bessem. Fixed Point Theorems for Various Classes of Cyclic Mappings. J. Appl. Math. 2012 (2012), Article ID 867216, 15 pages. doi:10.1155/2012/867216. https://projecteuclid.org/euclid.jam/1357153518


Export citation